# SDR SWAA2024101647567

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,694 hours, 31,913 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT RIGHT SERVICE DOOR LINING ;ASSISTANT HANDLE LOOSE. 2024-565671<[01] INSTALLED CORRECTLY ASSISTANT HANDLE PAX CABIN AFT RIGHT SERVICE DOOR LINING IAW B737-700 AMM 25-21-25-420-801 STEP 3(B) ITEM (5);[02] INSTALLED CORRECTLY ASSISTANT HANDLE PAX CABIN AFT RIGHT SERVICE DOOR LINING IAW B737-700 AMM 25-21-25-420-801 STEP 3(B) ITEM (5)
